A multivariate view of random bucket digital search trees

Friedrich Hubalek, Hsien-Kuei Hwang, William Lew, Hosam M. Mahmoud, Helmut Prodinger. A multivariate view of random bucket digital search trees. Journal of Algorithms, 44:1 (2002), 121-158. MathReview: 1 933 197 (Preliminary version: April 10, 2002).

Download: pdf (430 KB) | gz (184 KB)

On the number of heaps and the cost of heap construction

Hsien-Kuei Hwang, Jean-Marc Steyaert. On the number of heaps and the cost of heap construction. Colloquium on Mathematics and Computer Science: Algorithms, Trees, Combinatorics and Probabilities, Versailles, September 16-19, 2002, in Mathematics and Computer Science II, Birkhauser Verlag, Basel, 2002, pp. 294-310. (Most results of this paper appeared as Rapport de Recherche, LIX/RR/93/07, Ecole polytechnique, 1993; only quite recently did we revise this paper.) MathReview: 1940143

Download: pdf (311 KB) | gz (162 KB)

Quickselect and Dickman function.

Hsien-Kuei Hwang, Tsung-Hsi Tsai. Quickselect and Dickman function. Combinatorics, Probability and Computing,11:4 (2002), 353-371. MathReview: 1918722

Download: pdf (238 KB) | gz (125 KB)

Phase change of limit laws in the quicksort recurrences under varying toll functions

Hsien-Kuei Hwang, Ralph Neininger. Phase change of limit laws in the quicksort recurrences under varying toll functions. SIAM Journal on Computing, 31:6 (2002), 1687-1722. MathReview: 1954876

Download: pdf (385 KB) | gz (180 KB)

Phase changes in random m-ary search trees and generalized quicksort

Hua-Huai Chern, Hsien-Kuei Hwang. Phase changes in random m-ary search trees and generalized quicksort. Random Structures and Algorithms, 19:3-4 (2001), 316-358. MathReview: 2002k:68040

Download: pdf (376 KB) | gz (235 KB)

Limit theorems for the number of summands in integer partitions

Hsien-Kuei Hwang. Limit theorems for the number of summands in integer partitions. Journal of Combinatorial Theory, Series A, 96:1 (2001), no. 1, 89-126. MathReview: 2002f:11138

Download: pdf (235 KB) | gz (103 KB)

Uniform asymptotics of some Abel sums arising in coding theory

Hsien-Kuei Hwang. Uniform asymptotics of some Abel sums arising in coding theory. Theoretical Computer Science, 263:1-2 (2001), 145-158. MathReview: 2002f:05015

Download: pdf (223 KB) | gz (81 KB)

Transitional behaviors of the average cost of quicksort with median-of-(2t+1)

Hua-Huai Chern, Hsien-Kuei Hwang. Transitional behaviors of the average cost of quicksort with median-of-(2t+1). Algorithmica, 29:1-2 (2001), 44-69. MathReview: 1887298

Download: pdf (270 KB) | gz (148 KB)

Limit theorems for the number of maxima in random samples from planar regions

Zhi-Dong Bai, Hsien-Kuei Hwang, Wen-Qi Liang, Tsung-Hsi Tsai. Limit theorems for the number of maxima in random samples from planar regions. Electronic Journal of Probability, 6 (2001), no. 3, 41 pages. MathReview: 2002f:60023

Distribution of the number of consecutive records

Hua-Huai Chern, Hsien-Kuei Hwang, Yeong-Nan Yeh. Distribution of the number of consecutive records. Random Structures and Algorithms, 17:3-4 (2000), 169-196. MathReview: 2002c:60006

Download: pdf (252 KB) | gz (114 KB)

 Page 7 of 10  « First  ... « 5  6  7  8  9 » ...  Last »